I have been taking about 15-20 Ultrams a day for the past 2.5 years. I got the stomach virus ( was still taking the Ultrams) three days ago, and decided that this was the best time to come off this evil drug! I had been clean for 4 years from a hydro addiction. I had gone to a detox/treatment facility. I had never felt better. Then, I started having knee issues, had surgery for a torn meniscus, and got back on Ultrams. I run marathons, and I haven't done any running in 3 days. I have pushed the fluids, taken the b vitamins, vitamin C and drank my Pro-Sculpt from GNC that I drink before I run. I believe God is the only one that can get me through this, although I need to make the decision that I am going to do it. Right now all I am experiencing is the body aches and lack of energy. I always thought Ultrams were like advil or Tylenol! They said, "they are not a narcotic and you can't get addicted to them! Fooey!! I can say that I am blessed that I haven't had all the "full blown " symptoms of w/d, or when I had the stomach virus, I could have gotten rid of everything then. When I did get the stomach virus, I had taken ultrams that day, so I don't think it was because of w/d. My question is, when in the world can I start running again and feel like I'm back to my old self. These are horrible, horrible pills.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.